# SDR SWIA200211318

- Difficulty date: August 21, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,455 hours, 8,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT FLOOR SUPPORT ANGLES AT FS 621.00 ARE CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPAIRED DAMAGED ANGLES IAW CRJ REO 601R-53-61-117 REV A.
